Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child has white spots on forehead, seems to be spreading, had transfusions in the past. What could this be?

Hi good day. My son is 4 years and he has some white spots on his fore head. It started off as one and now it has spread .I don’t know what it is, could it be a blood problem because he had two transfusions already, one the day after I had him and the other a couple of moths after. To me it doesn’t look like pityriasis alba because it’s not round and it’s not scaly, so what could it be..?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

From your query the size of the lesion is not clear.
If its flat and itchy with clear cut margins, its more likely to be a fungal infection (Tinea versicolor) which is easily curable with application of antifungal creams/ ointments for about a week.

Pityriasis alba is slightly bigger and has vague margins and is self limiting, needing no treatment.

Hope you find my answer useful.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor